# SDR ASAA2023020241829

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 5,957 hours, 1,711 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK ON F/O DISPLAY. GROUNDED - YES. CYCLED FMC #2 CB P6-1 D16. PERFORMED OPS TEST OF FMC #2 SYSTEM IAW B737-9 AMM 34-61-00-710-801. OPS TEST GOOD.
